# SDR AALA202202048844

- Difficulty date: January 21, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 21,315 hours, 2,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: BPAS105
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 3R DOOR EPAS BATTERY M52123 REQUIRES REPLACEMENT. REPLACED BATTERY WITH SERVICEABLE UNIT IAW WORKCARD 72C80052004, OPS CHECK GOOD.
